Alert archive / Hawaii / Wind Advisories in 2014
Wind Advisory 22, NWS Honolulu, HI
NWS Honolulu, HI issued this wind advisory at Apr 19, 2014, 3:31 PM HST for Hawaii County, Honolulu County, Kalawao County, Hawaii. It took effect at Apr 20, 2014, 10:00 AM HST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2014, 3:31 PM HST (01:31 UTC)
- In effect from
- Apr 20, 2014, 10:00 AM HST
- Expired
- Apr 22, 2014, 3:30 PM HST
- In force
- 54 hr
- Issued by
- NWS Honolulu, HI
Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI
The radar
The Molokai radar (PHMO), 57 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Hilo, (PITO), launched 00:00Z, 1.5 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1269 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
415 WWHW70 PHFO 200131 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 331 PM HST SAT APR 19 2014 ...WIND ADVISORY FOR AREAS OF OAHU...LANAI...MAUI...KAHOOLAWE...AND THE BIG ISLAND... HIZ006-008-009-011-014>019-024>027-201445- /O.NEW.PHFO.WI.Y.0022.140420T1600Z-140422T0400Z/ WAIANAE COAST-OAHU KOOLAU-OLOMANA-WAIANAE MOUNTAINS-LANAI MAKAI- LANAI MAUKA-KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- KOHALA-BIG ISLAND INTERIOR- INCLUDING THE CITIES OF...NANAKULI...MAKAHA...KAHUKU...PUNALUU... LAIE...KAILUA...KANEOHE...WAIMANALO...MAKAKILO...MANELE... LANAI CITY...WAILUKU...LAHAINA...KAANAPALI...KAHULUI... SOUTH POINT...PAHALA...HILO...VOLCANO...HONOKAA...KAMUELA... WAIKOLOA...BRADSHAW FIELD...SADDLE ROAD ABOVE 5000 FEET 331 PM HST SAT APR 19 2014 ...WIND ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 PM HST MONDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 PM HST MONDAY. * WINDS...NORTHEAST 20 TO 35 MPH WITH GUSTS OVER 50 MPH. ON OAHU...THE STRONGEST WINDS WILL IMPACT AREAS OVER AND IMMEDIATELY LEE OF BOTH THE KOOLAU AND WAIANAE MOUNTAIN RANGES. IN MAUI COUNTY...THE STRONG WINDS WILL BE CONCENTRATED OVER LANAI... KAHOOLAWE...AND THE WEST MAUI MOUNTAINS AND CENTRAL VALLEY OF MAUI. ON THE BIG ISLAND...THE STRONG WINDS WILL BE FOCUSED IN THE LEEWARD KOHALA AREA...THE WAIMEA TO KAWAIHAE CORRIDOR...THE WESTERN SADDLE AREA...NEAR VOLCANO NATIONAL PARK... AND IN THE AREA NEAR SOUTH POINT. * TIMING...SUNDAY MORNING THROUGH MONDAY AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION. && $$ MORRISON
10 follow-up statements
127 WWHW70 PHFO 200647 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 847 PM HST SAT APR 19 2014 ...WIND ADVISORY FOR AREAS OF OAHU...LANAI...MAUI...KAHOOLAWE... AND THE BIG ISLAND... HIZ006-008-009-011-014>019-024>027-201600- /O.EXT.PHFO.WI.Y.0022.140420T2000Z-140422T0400Z/ WAIANAE COAST-OAHU KOOLAU-OLOMANA-WAIANAE MOUNTAINS-LANAI MAKAI- LANAI MAUKA-KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- KOHALA-BIG ISLAND INTERIOR- INCLUDING THE CITIES OF...NANAKULI...MAKAHA...KAHUKU...PUNALUU... LAIE...KAILUA...KANEOHE...WAIMANALO...MAKAKILO...MANELE... LANAI CITY...WAILUKU...LAHAINA...KAANAPALI...KAHULUI... SOUTH POINT...PAHALA...HILO...VOLCANO...HONOKAA...KAMUELA... WAIKOLOA...BRADSHAW FIELD...SADDLE ROAD ABOVE 5000 FEET 847 PM HST SAT APR 19 2014 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM SUNDAY TO 6 PM HST MONDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM SUNDAY TO 6 PM HST MONDAY. * WINDS...NORTHEAST 20 TO 35 MPH WITH GUSTS OVER 50 MPH. ON OAHU...THE STRONGEST WINDS WILL IMPACT AREAS OVER AND IMMEDIATELY LEE OF BOTH THE KOOLAU AND WAIANAE MOUNTAIN RANGES. IN MAUI COUNTY...THE STRONG WINDS WILL BE CONCENTRATED OVER LANAI... KAHOOLAWE...AND THE WEST MAUI MOUNTAINS AND CENTRAL VALLEY OF MAUI. ON THE BIG ISLAND...THE STRONG WINDS WILL BE FOCUSED IN THE LEEWARD KOHALA AREA...THE WAIMEA TO KAWAIHAE CORRIDOR...THE WESTERN SADDLE AREA...NEAR VOLCANO NATIONAL PARK... AND IN THE AREA NEAR SOUTH POINT. * TIMING...LATE SUNDAY MORNING THROUGH MONDAY AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION. && $$ JACOBSON
910 WWHW70 PHFO 201342 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 342 AM HST SUN APR 20 2014 ...WIND ADVISORY FOR AREAS OF OAHU...LANAI...MAUI...KAHOOLAWE... AND THE BIG ISLAND... HIZ006-008-009-011-014>019-024>027-210300- /O.CON.PHFO.WI.Y.0022.140420T2000Z-140422T0400Z/ WAIANAE COAST-OAHU KOOLAU-OLOMANA-WAIANAE MOUNTAINS-LANAI MAKAI- LANAI MAUKA-KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- KOHALA-BIG ISLAND INTERIOR- INCLUDING THE CITIES OF...NANAKULI...MAKAHA...KAHUKU...PUNALUU... LAIE...KAILUA...KANEOHE...WAIMANALO...MAKAKILO...MANELE... LANAI CITY...WAILUKU...LAHAINA...KAANAPALI...KAHULUI... SOUTH POINT...PAHALA...HILO...VOLCANO...HONOKAA...KAMUELA... WAIKOLOA...BRADSHAW FIELD...SADDLE ROAD ABOVE 5000 FEET 342 AM HST SUN APR 20 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM HST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM HST MONDAY. * WINDS...NORTHEAST 20 TO 35 MPH WITH LOCALIZED GUSTS OVER 50 MPH. ON OAHU...THE STRONGEST WINDS WILL IMPACT AREAS OVER AND IMMEDIATELY LEE OF BOTH THE KOOLAU AND WAIANAE MOUNTAIN RANGES. IN MAUI COUNTY...THE STRONG WINDS WILL BE CONCENTRATED OVER LANAI...KAHOOLAWE...AND THE WEST MAUI MOUNTAINS AND CENTRAL VALLEY OF MAUI. ON THE BIG ISLAND...THE STRONG WINDS WILL BE FOCUSED IN THE LEEWARD KOHALA AREA...THE WAIMEA TO KAWAIHAE CORRIDOR...THE WESTERN SADDLE AREA...NEAR VOLCANO NATIONAL PARK...AND IN THE AREA NEAR SOUTH POINT. * TIMING...LATE THIS MORNING THROUGH MONDAY AFTERNOON. THE STRONGEST WINDS ARE LIKELY TO OCCUR TONIGHT AND MONDAY. * IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION. && $$ JACOBSON
661 WWHW70 PHFO 210158 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 358 PM HST SUN APR 20 2014 ...WIND ADVISORY FOR AREAS OF OAHU...LANAI...MAUI...KAHOOLAWE... AND THE BIG ISLAND... HIZ006-008-009-011-014>019-024>027-211500- /O.CON.PHFO.WI.Y.0022.000000T0000Z-140422T0400Z/ WAIANAE COAST-OAHU KOOLAU-OLOMANA-WAIANAE MOUNTAINS-LANAI MAKAI- LANAI MAUKA-KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- KOHALA-BIG ISLAND INTERIOR- 358 PM HST SUN APR 20 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS...NORTHEAST 20 TO 35 MPH WITH LOCALIZED GUSTS OVER 50 MPH WILL AFFECT PORTIONS OF OAHU...LANAI...MAUI...KAHOOLAWE...AND THE BIG ISLAND. ON OAHU...THE STRONGER WINDS ARE EXPECTED IMMEDIATELY LEE OF BOTH THE KOOLAU AND WAIANAE MOUNTAIN RANGES. FOR MAUI COUNTY...THE STRONGER WINDS WILL BE CONCENTRATED OVER LANAI...KAHOOLAWE...AND THE WEST MAUI MOUNTAINS AND CENTRAL VALLEY OF MAUI. ON THE BIG ISLAND...THE STRONGER WINDS WILL BE FOCUSED IN THE LEEWARD KOHALA AREA...THE WAIMEA TO KAWAIHAE CORRIDOR...THE WESTERN SADDLE AREA...AND NEAR SOUTH POINT. STRONG WINDS ARE NOT EXPECTED TO AFFECT HILO TOWN. * TIMING...LATE THIS MORNING THROUGH MONDAY AFTERNOON. THE STRONGEST WINDS ARE LIKELY TO OCCUR TONIGHT AND MONDAY. * IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION. && $$ R BALLARD
352 WWHW70 PHFO 210209 CCA NPWHFO URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HONOLULU HI 406 PM HST SUN APR 20 2014 ...WIND ADVISORY FOR AREAS OF OAHU...LANAI...MAUI...KAHOOLAWE... AND THE BIG ISLAND... HIZ006-008-009-011-014>019-024>027-211530- /O.COR.PHFO.WI.Y.0022.000000T0000Z-140422T0400Z/ WAIANAE COAST-OAHU KOOLAU-OLOMANA-WAIANAE MOUNTAINS-LANAI MAKAI- LANAI MAUKA-KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- KOHALA-BIG ISLAND INTERIOR- 406 PM HST SUN APR 20 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS...NORTHEAST 20 TO 35 MPH WITH LOCALIZED GUSTS OVER 50 MPH WILL AFFECT PORTIONS OF OAHU...LANAI...MAUI...KAHOOLAWE...AND THE BIG ISLAND. ON OAHU...THE STRONGER WINDS ARE EXPECTED IMMEDIATELY LEE OF BOTH THE KOOLAU AND WAIANAE MOUNTAIN RANGES. FOR MAUI COUNTY...THE STRONGER WINDS WILL BE CONCENTRATED OVER LANAI...KAHOOLAWE...AND THE WEST MAUI MOUNTAINS AND CENTRAL VALLEY OF MAUI. ON THE BIG ISLAND...THE STRONGER WINDS WILL BE FOCUSED IN THE LEEWARD KOHALA AREA...THE WAIMEA TO KAWAIHAE CORRIDOR AND WESTERN SADDLE AREA...AND NEAR SOUTH POINT. STRONG WINDS ARE NOT EXPECTED TO AFFECT HILO TOWN. * TIMING...TONIGHT AND MONDAY. * IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION. && $$ R BALLARD
379 WWHW70 PHFO 211342 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 342 AM HST MON APR 21 2014 ...WIND ADVISORY FOR AREAS OF OAHU...LANAI...MAUI...KAHOOLAWE... AND THE BIG ISLAND... HIZ006-008-009-011-014>019-024>027-220245- /O.CON.PHFO.WI.Y.0022.000000T0000Z-140422T0400Z/ WAIANAE COAST-OAHU KOOLAU-OLOMANA-WAIANAE MOUNTAINS-LANAI MAKAI- LANAI MAUKA-KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- KOHALA-BIG ISLAND INTERIOR- 342 AM HST MON APR 21 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS...NORTHEAST 20 TO 35 MPH WITH LOCALIZED GUSTS OVER 50 MPH WILL AFFECT PORTIONS OF OAHU...LANAI...MAUI...KAHOOLAWE...AND THE BIG ISLAND. ON OAHU...THE STRONGER WINDS ARE EXPECTED IMMEDIATELY LEE OF BOTH THE KOOLAU AND WAIANAE MOUNTAIN RANGES. FOR MAUI COUNTY...THE STRONGER WINDS WILL BE CONCENTRATED OVER LANAI...KAHOOLAWE...AND THE WEST MAUI MOUNTAINS AND CENTRAL VALLEY OF MAUI. ON THE BIG ISLAND...THE STRONGER WINDS WILL BE FOCUSED IN THE LEEWARD KOHALA AREA...THE WAIMEA TO KAWAIHAE CORRIDOR AND WESTERN SADDLE AREA...AND NEAR SOUTH POINT. STRONG WINDS ARE NOT EXPECTED TO AFFECT HILO TOWN. * TIMING...THROUGH TODAY. * IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION. && $$ JACOBSON
654 WWHW70 PHFO 220116 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 316 PM HST MON APR 21 2014 ...WIND ADVISORY FOR AREAS OF LANAI...MAUI...KAHOOLAWE...AND THE BIG ISLAND... HIZ006-008-009-011-220230- /O.CAN.PHFO.WI.Y.0022.000000T0000Z-140422T0400Z/ WAIANAE COAST-OAHU KOOLAU-OLOMANA-WAIANAE MOUNTAINS- 316 PM HST MON APR 21 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED TO BELOW THE ADVISORY LEVEL. $$ HIZ014>019-024>027-221430- /O.EXT.PHFO.WI.Y.0022.000000T0000Z-140422T1600Z/ LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-MAUI WINDWARD WEST- MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-SOUTH BIG ISLAND- BIG ISLAND NORTH AND EAST-KOHALA-BIG ISLAND INTERIOR- 316 PM HST MON APR 21 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM HST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS...EAST 20 TO 35 MPH WITH LOCALIZED GUSTS OVER 50 MPH AFFECTING PORTIONS OF LANAI...MAUI...KAHOOLAWE AND THE BIG ISLAND. FOR MAUI COUNTY...THE STRONGER WINDS WILL BE CONCENTRATED OVER LANAI...KAHOOLAWE...AND THE WEST MAUI MOUNTAINS AND CENTRAL VALLEY OF MAUI. ON THE BIG ISLAND...THE STRONGER WINDS WILL BE FOCUSED IN THE LEEWARD KOHALA AREA...THE WAIMEA TO KAWAIHAE CORRIDOR AND WESTERN SADDLE AREA...AND NEAR SOUTH POINT. STRONG WINDS ARE NOT EXPECTED TO AFFECT HILO TOWN. * TIMING...THROUGH 6 AM HST TUESDAY. * IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION. && $$
916 WWHW70 PHFO 220816 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 1016 PM HST MON APR 21 2014 ...WIND ADVISORY FOR KAHOOLAWE...PARTS OF MAUI...AND PARTS OF THE BIG ISLAND... HIZ014-015-017>019-220930- /O.CAN.PHFO.WI.Y.0022.000000T0000Z-140422T1600Z/ LANAI MAKAI-LANAI MAUKA-MAUI WINDWARD WEST-MAUI LEEWARD WEST- MAUI CENTRAL VALLEY- 1016 PM HST MON APR 21 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE WIND ADVISORY. WINDS ACROSS LANAI...THE MAUI CENTRAL VALLEY...AND THE WEST MAUI MOUNTAINS HAVE DECREASED BELOW ADVISORY LEVELS. $$ HIZ020-221600- /O.EXA.PHFO.WI.Y.0022.000000T0000Z-140422T1600Z/ WINDWARD HALEAKALA- 1016 PM HST MON APR 21 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 AM HST TUESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS...EAST 30 TO 40 MPH WITH GUSTS OVER 50 MPH WILL AFFECT THE UPPER WINDWARD SLOPES OF HALEAKALA...INCLUDING THE KAUPO GAP AREA. * TIMING...THROUGH 6 AM HST TUESDAY. * IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION. && $$ HIZ022-221600- /O.EXA.PHFO.WI.Y.0022.000000T0000Z-140422T1600Z/ HALEAKALA SUMMIT- 1016 PM HST MON APR 21 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 AM HST TUESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS...EAST 35 TO 45 MPH WITH LOCALIZED GUSTS OVER 55 MPH WILL AFFECT THE HALEAKALA SUMMIT. * TIMING...THROUGH 6 AM HST TUESDAY. * IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE SUMMITS MEANS THAT SUSTAINED WINDS OF AT LEAST 45 MPH...OR GUSTS OF AT LEAST 55 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION. && $$ HIZ016-024>027-221600- /O.CON.PHFO.WI.Y.0022.000000T0000Z-140422T1600Z/ KAHOOLAWE-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-KOHALA- BIG ISLAND INTERIOR- 1016 PM HST MON APR 21 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS...EAST 20 TO 35 MPH WITH LOCALIZED GUSTS OVER 45 MPH. THESE WINDS WILL CONTINUE ACROSS ALL OF KAHOOLAWE. ON THE BIG ISLAND...THE STRONGER WINDS WILL BE FOCUSED IN THE LEEWARD KOHALA AREA...THE WAIMEA TO KAWAIHAE CORRIDOR AND WESTERN SADDLE AREA...AND NEAR SOUTH POINT. STRONG WINDS ARE NOT EXPECTED TO AFFECT HILO TOWN. * TIMING...THROUGH 6 AM HST TUESDAY. * IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION. && $$ JACOBSON
519 WWHW70 PHFO 221334 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 334 AM HST TUE APR 22 2014 ...WIND ADVISORY FOR KAHOOLAWE...PARTS OF MAUI...AND PARTS OF THE BIG ISLAND... HIZ024-027-221445- /O.CAN.PHFO.WI.Y.0022.000000T0000Z-140422T1600Z/ SOUTH BIG ISLAND-BIG ISLAND INTERIOR- 334 AM HST TUE APR 22 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE WIND ADVISORY. WINDS ACROSS THE SOUTH POINT AREA...THE BIG ISLAND INTERIOR AND IN THE VOLCANO NATIONAL PARK AREA HAVE DROPPED BELOW ADVISORY LEVELS. $$ HIZ016-020-025-026-222200- /O.EXT.PHFO.WI.Y.0022.000000T0000Z-140422T2200Z/ KAHOOLAWE-WINDWARD HALEAKALA-BIG ISLAND NORTH AND EAST-KOHALA- 334 AM HST TUE APR 22 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON HST TODAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL NOON HST TODAY. * WINDS...NORTHEAST 20 TO 35 MPH WITH LOCALIZED GUSTS OVER 50 MPH. ON MAUI...THE STRONGER WINDS WILL OCCUR ON THE UPPER WINDWARD SLOPES OF HALEAKALA...INCLUDING THE KAUPO GAP AREA. THE STRONG WINDS WILL CONTINUE ACROSS ALL OF KAHOOLAWE. ON THE BIG ISLAND...THE STRONGER WINDS WILL BE FOCUSED IN THE LEEWARD KOHALA AREA AND THE WAIMEA TO KAWAIHAE CORRIDOR. STRONG WINDS ARE NOT EXPECTED TO AFFECT HILO TOWN. * TIMING...THROUGH NOON HST TODAY. * IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION. && $$ HIZ022-222200- /O.EXT.PHFO.WI.Y.0022.000000T0000Z-140422T2200Z/ HALEAKALA SUMMIT- 334 AM HST TUE APR 22 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON HST TODAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL NOON HST TODAY. * WINDS...EAST 35 TO 45 MPH WITH LOCALIZED GUSTS OVER 55 MPH WILL AFFECT THE HALEAKALA SUMMIT. * TIMING...THROUGH NOON HST TODAY. * IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY FOR THE SUMMITS MEANS THAT SUSTAINED WINDS OF AT LEAST 45 MPH...OR GUSTS OF AT LEAST 55 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION. && $$ JACOBSON
497 WWHW70 PHFO 221959 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 959 AM HST TUE APR 22 2014 ...WIND ADVISORY FOR PARTS OF THE BIG ISLAND TODAY... HIZ016-020-022-222100- /O.CAN.PHFO.WI.Y.0022.000000T0000Z-140422T2200Z/ KAHOOLAWE-WINDWARD HALEAKALA-HALEAKALA SUMMIT- 959 AM HST TUE APR 22 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED BELOW THE ADVISORY LEVEL. $$ HIZ025-026-230200- /O.EXT.PHFO.WI.Y.0022.000000T0000Z-140423T0200Z/ BIG ISLAND NORTH AND EAST-KOHALA- 959 AM HST TUE APR 22 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM HST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM HST THIS AFTERNOON. * WINDS...EAST 15 TO 30 MPH WITH LOCALIZED GUSTS OVER 50 MPH. THE STRONG WINDS WILL BE FOCUSED ACROSS THE WAIMEA AND LEEWARD KOHALA AREAS AND WILL NOT AFFECT HILO. * TIMING...THROUGH 4 PM HST TODAY. * IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE EXTRA CAUTION. && $$ WROE
628 WWHW70 PHFO 230130 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 PM HST TUE APR 22 2014 ...WIND ADVISORY CANCELLED... HIZ025-026-230230- /O.CAN.PHFO.WI.Y.0022.000000T0000Z-140423T0200Z/ BIG ISLAND NORTH AND EAST-KOHALA- 330 PM HST TUE APR 22 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE WIND ADVISORY. THOUGH STILL BREEZY AND GUSTY...WINDS HAVE DECREASED BELOW THE ADVISORY LEVEL. $$ WROE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this wind advisory went out at Apr 19, 10:19 AM HST, 5 hours 12 minutes earlier.
Area forecast discussion, Apr 19, 10:19 AM HST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 1019 AM HST SAT APR 19 2014 .SYNOPSIS... BREEZY TRADE WINDS WILL CONTINUE THROUGH THE WEEK WITH SHOWERS FOCUSING OVER THE WINDWARD SLOPES. LEEWARD AREAS OF THE SMALLER ISLANDS WILL SEE A FEW SHOWERS IN THE EARLY MORNING AND LATE AFTERNOON. && .DISCUSSION... HIGH PRESSURE NORTH OF THE STATE IS PROVIDING STEADY TRADE WINDS ACROSS THE ISLANDS TODAY. WINDWARD SHOWERS ARE BRINGING CLOUDS AND LIGHT RAINFALL ALONG THE WINDWARD SLOPES. TRADE WINDS WILL CONTINUE THROUGH THE FORECAST PERIOD WITH AN UPTICK IN WINDS AND SHOWERS EXPECTED SUNDAY THROUGH TUESDAY. HIGH PRESSURE MOVING IN FROM THE WEST WILL BUILD NORTH OF HAWAII TONIGHT AND SUNDAY. THE PRESSURE GRADIENT WILL TIGHTEN FROM N TO S ACROSS THE AREA AS THE HIGH BUILDS...AND WINDS WILL INCREASE IN RESPONSE. A WIND ADVISORY MAY BE NECESSARY ACROSS THE WINDIER AREAS OF THE BIG ISLAND AND MAUI COUNTY SUNDAY AS THE WINDS INCREASE. TUESDAY...THE HIGH WILL PUSH TOWARD THE EAST PACIFIC AS A WEAK FRONT MOVES ACROSS THE DATELINE. WINDS OVER THE STATE WILL DECREASE TO MODERATE TRADES AS THE HIGH MOVES INTO THE EAST PACIFIC FOR THE SECOND HALF OF THE WEEK. CURRENT PRECIPITABLE WATER VALUES ARE BELOW NORMAL NEAR THE ISLANDS AND SHOWERS HAVE BEEN LIMITED. THE MIMIC PRECIP WATER FIELD SHOWS AN INCREASE IN MOISTURE UPSTREAM OF THE ISLANDS NEAR 150W AND 24N. THIS MOISTURE IS EXPECTED TO INCREASE WINDWARD SHOWERS TONIGHT THROUGH TUESDAY NIGHT AS THE MOISTURE MOVES ACROSS THE AREA. && .AVIATION... TRADE WIND FLOW CONTINUES...RESULTING IN AIRMET TANGO FOR TURBULENCE TO THE LEE OF THE ALL ISLANDS. TRADES ARE EXPECTED TO INCREASE THROUGH THE WEEKEND...SO EXPECTING THE AIRMET TO CONTINUE. CLOUDS AND SHOWERS BEING CARRIED IN ON THE TRADES WILL BRING MVFR CONDITIONS MAINLY TO WINDWARD AND MAUKA AREAS FROM TIME TO TIME...AND ISOLATED IFR CONDITIONS ARE POSSIBLE. OTHERWISE VFR CONDITIONS ARE EXPECTED TO PREVAIL OVER LEEWARD AREAS. && .MARINE... THE SMALL CRAFT ADVISORY COVERS ALL HAWAIIAN COASTAL WATERS DUE TO SEAS AND WINDS. WINDS SHOULD ONLY INCREASE FURTHER WITH TIME AS HIGH PRESSURE BUILDS TO OUR NORTH...AND THE SCA EXTENDS THROUGH MONDAY. WINDS MAY REACH NEAR GALE FORCE AT TIMES SUNDAY THROUGH MONDAY IN THE ALENUIHAHA CHANNEL. A SMALL TO MODERATE NORTHWEST SWELL WILL BUILD LATER TODAY AND TONIGHT...THEN DECLINE SUNDAY EVENING. ANOTHER MODERATE NORTHWEST SWELL IS EXPECTED NEXT WEDNESDAY NIGHT AND WILL CONTINUE THROUGH THE END OF NEXT WEEK. STRENGTHENING TRADE WINDS WILL PRODUCE SHORT PERIOD...CHOPPY SURF ALONG EAST FACING SHORES...LIKELY REACHING ADVISORY LEVELS ON EAST FACING SHORES BY LATE SUNDAY OR MONDAY. && .HFO WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY UNTIL 6 PM HST MONDAY FOR ALL HAWAIIAN WATERS- && MORRISON...DISCUSSION/MARINE M BALLARD...AVIATION
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 12:12 PM HST | High Surf Advisory | HFO | Honolulu, Kalawao | 46 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.